# SDR AALA20130314016

- Difficulty date: March 14, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 70,498 hours, 38,033 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR HAS CRACK ON DOOR PAN AT DOOR HINGE LOWER CUTOUT.  INSTALLED DOUBLER PER ESO 80177 AND EA MD80-52-028790.
